MathSciNet Relay Station
MathSciNet bibliographic data
MR1239576 35K40 (35K50 35K55)
Koshelev, A. Regularity of solutions for some quasilinear parabolic systems. Math. Nachr. 162 (1993), 59–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement